NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 28, 2016
Erectile Dysfunction (ED)
This is my problem. For the last 2.5 years I have been on Lipitor for Cholesterol, Clonidine for blood pressure and the last 10 months Avodart, recently changed to Flomax for a swollen prostrate. All of those problems are now well under control. But recently I was diagnosed with Peyronies Desease. The Doctor said that there is no medication or cure for this desease he did recommened that I take the maximum daily dose of Vitamine `E` which I have recently started. So here is my question. Due to the side effects of the Drugs that I have taking cause one of which is a sexual/erectile problem could I stop taking these medication and go to a natural type of medication?
GNC and other companys offer many types of medications to treat these problems.
Thanks for you time.
It is unlikely that the meds caused this. I can't comment on herbal alternatives. You should seek out a urologist with an interest in this area for state of the art treatment options.
Allen D Seftel, MD
Formerly, Professor of Urology
School of Medicine
Case Western Reserve University